You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Some Modular Identities of Ramanujan useful in Approximating π
Proceedings of the American Mathematical Society
Vol. 95, No. 3 (Nov., 1985), pp. 365-371
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2045804
Page Count: 7
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We show how various modular identities due to Ramanujan may be used to produce simple high order approximations to π. Various specializations are considered and the Gaussian arithmetic geometric mean formula for π is rederived as a consequence.
Proceedings of the American Mathematical Society © 1985 American Mathematical Society